# SDR USAA2012012500005

- Difficulty date: December 10, 2011
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N334AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23748
- Aircraft time: 64,347 hours, 37,848 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C21 CHECK - LEVEL 2 EXFOLIATION CORROSION ON FLOOR SUPPORT AT BS 994, WL 208 BETWEEN LBL 14 TO LBL 44.  REPLACED FLOOR SUPPORT AT BS 994, WL 208 BETWEEN LBL14 TO LBL 44 IAW B737 SRM 51-40-02-0G FIG 3 & 8.
